Copyright Notice:  Copyright (C) Newman K. Lin, Ph.D., PE., The Lin Institute, All rights reserved. If you want to use the information of this document, Please contact Dr. Lin by e-mail: Lin_Institute@yahoo.com

Case Study:  under influence of marijuana, dextroamphetamine and amphetamine, he over-masturbated and over-ejaculated 4 times in a half hour, resulting in sharp penile pain, prostate /perineum pain, brain burning out with dizzy vision and a feeling of disillusion, completely penile numbness, sexual exhaustion, varicose and spider veins, eye floaters and blurry vision
Reader: 10/28/2010>
Hi Dr. Lin,
I was hoping that you could help me out. About 2 months ago, I enaged in some over-masterbation which left me with many sexual exhaustion symptoms. At the time, I was coming down off of adderall and under the influence of marijuana. I masterbated about 3 times in a half hour and was going for a 4th time (which was a bad idea and i knew it). Upon trying to achieve orgasm for the 4th time, my penis went from erect to completely flacid, followed by a sharp pain at the base of my penis. Simultaneously, i felt a burn-out occur in my brain which left me with dizzy vision and a feeling of disillusion. Also, my penis went completely numb. shortly after i experienced some symptoms of ED, which seem to coincide with sexual exhuastion. It soon got better but i started masterbating even more, only to realize that i was doing so because i wasn't fully satisfied. It has been two months, and my penis has gotten better. some varicose and spider veins have formed which suggests vein damage ! but other than that there are really no other issues in terms of functionality. I am able to achieve erection with no problem, however, i feel no sense of orgasm when i ejaculate. There is no sense of euphoria and well-being anymore, just a small feeling of physical pleasure accompanied with ejaculation. I am worried that there may be a break down in my dopamine pathways due to the marijuana and adderall upon trying to force out another orgasm, but I am not sure. I had no prior addiction to either drug, this was just a one time evet where I was abusing both. lately I have been trying to take breaks from sexual activity in hopes of getting better but i seem to have my doubts. My head still doesn't feel right and along with the loss of orgasm, I have been getting eye floaters and blurry vision. Are there any supplements i can take to correct this, or does my description suggest permanent damage?
Dr. Lin: 10/28/2010> 

You got some nervous damage and the excessive norepinephrine and prolactin induced inflammatory responses and arterial constriction from the crazy over-masturbation and over-ejaculation and drug uses.  In fact, it changes your blood vessel tissues too.
yes, You will  need ViaPal-hGH-C(3-016) and ArgiNOx (1-018), plu
s FishOil(1000 mg each meal), Vitamin A 10000 IU, C 3000 mg, E 400 IU, and  D 2000 IU,  to help you gradually rejuvenate your neuro-endocrine function and  boost your prostaglandin E-1/E-3 and Nitric Oxide production for healing.
http://www.actionlove.com/mail/herbform.htm